# SDR HEEA078641

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N854PH
- Make and model: Snias AS350B
- Aircraft serial: 3248
- Aircraft time: 1,196 hours
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 9560158180
- Part serial: NA
- Condition: Damaged
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL FILTER MESH DAMAGE.
